All Title Author
Keywords Abstract

Publish in OALib Journal
ISSN: 2333-9721
APC: Only $99

ViewsDownloads

Fixed Point Theorem for Meir-Keeler Type Function in b2-Metric Spaces

DOI: 10.4236/oalib.1105973, PP. 1-8

Subject Areas: Functional Analysis, Mathematical Analysis, Function Theory

Keywords: Fixed Point, b2-Metric Space, Meir-Keeler Function

Full-Text   Cite this paper   Add to My Lib

Abstract

In this paper, we prove fixed point theorems of a generalization which is related to the concept of Meir-Keeler function in a complete b2-metric space. And we know it extends and generalizes some known results in metric space to b2-metric space.

Cite this paper

Tian, Z. , Cui, J. and Zhong, L. (2019). Fixed Point Theorem for Meir-Keeler Type Function in b2-Metric Spaces. Open Access Library Journal, 6, e5973. doi: http://dx.doi.org/10.4236/oalib.1105973.

References

[1]  Banach, S. (1992) Sur les opérations dans les ensembles abtraits et leur applications aux équations intégrales. Fundamenta Mathematicae, 3, 133-181.
https://doi.org/10.4064/fm-3-1-133-181
[2]  Meri, A. and Keeler, E. (1969) A The-orem on Contraction Mappings. Journal of Mathematical Analysis and Applications, 28, 326-329.
https://doi.org/10.1016/0022-247X(69)90031-6
[3]  Chistyakov, W. (2010) Modular Metric Space, I: Basic Concepts. Nonlinear Analysis, 72, 1-14. https://doi.org/10.1016/j.na.2009.04.057
[4]  Piao, Y.J. (2008) Unique Common Fixed Point for a Family of Self-Maps with Same Type Contractive Condition in 2-Metric Spaces. Analysis in Theory and Applications, 24, 316-320. https://doi.org/10.1007/s10496-008-0316-9
[5]  Piao, Y.J. (2012) Unique Common Fixed Point Fir a Family of Mappings with -Contractive Type in 2-Metric Spaces. Applied Mathematics, 3, 73-77.
https://doi.org/10.4236/am.2012.31012
[6]  Piao, Y.J. and Jin, Y.F. (2012) New Unique Common Fixed Results for Four Mappings with -Contractive Type in 2-Metric Spaces. Applied Mathematics, 3, 734-737. https://doi.org/10.4236/am.2012.37108
[7]  Czerwik, S. (1993) Contraction Mappings in b-Metric Spaces. Acta Mathematica et Informatica Universitatis Ostraviensis, 1, 5-11.
[8]  Czerwik, S. (1998) Nonlinear Set-Valued Contraction Mappings in b-Metric Spaces. Atti del Seminario Matematico e Fisico dell'’ Universita di Modena, 46, 263-276.
[9]  Mustafa, Z., Parvaech, V., Roshan, J.R. and Kadelburg, A. (2014) b2-Metric Spaces and Some Fixed Point Theorems. Fixed Point Theory and Applications, 144.
https://doi.org/10.1186/1687-1812-2014-144

Full-Text


comments powered by Disqus

Contact Us

service@oalib.com

QQ:3279437679

WhatsApp +8615387084133

WeChat 1538708413